# SDR DXTA2015111306129

- Difficulty date: November 23, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 11,954 hours, 7,242 cycles
- Engine: Allsn AE3007C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 23075074
- Part serial: SCN09002
- Condition: Failed
- Location: Fuel System
- Part time: 1,538 hours, 937 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF THROUGH 3000 FEET WITH THROTTLE IN TAKE OFF, THE RT ENGINE N2 WENT TO 102 & INDICATED RED.  THE FLYING PILOT FELT A POWER BUMP & THEN SLOWLY RETARDED THE RT ENG TO IDLE.  THE ITT ON THE RT ENG SLOWLY SURGED BETWEEN AROUND 500 & 700 DEGREES A COUPLE TIMES.  SHORTLY AFTER THE THROTTLE WAS AT IDLE WE RECEIVED THE AMBER CAS MESSAGE FAN DAMAGE RT.   ACCOMPLISHED INSPECTION IAW MM 75-33-10 AND ACCOMPLISHED BORESCOPE OF THE COMPRESSOR SECTION IAW MM 72-30-00. NO DEFECTS AT TIME OF INSPECTION.  REMOVED AND INSTALLED FPMU IAW MM 73-21-10. LEAK AND OP CHECKED GOOD.
